AnonymousJune 3, 1997 at 10:14 pmPost count: 93172
feel the same, exercise well i havent yet had rai last sept
and vitamins well i take them ,i cant see where that would hurt
but yea it may be a long process.
if you want to email me go for it!
later, steveAnonymousJune 4, 1997 at 1:54 amPost count: 93172
Im currently taking synthroid (for last 6 months) after taking the
drink. Im currently not comfortable with how I feel and probably wont
be for several more months or years. I want to know if there are
particulars I should avoid such as exerciseing or certain foods, vitiams,
medicines, etc. The physicians arent real clear on all the details.
What I have been told is not to take cold medicine or vitiams around
the same time I take my synthorid! Any and all info will be greatly
appreciated….Thanks TroyBoyAnonymousJune 4, 1997 at 7:01 amPost count: 93172
I think everyone needs some sort of excercise if they can possibly
do it. Even if it’s going for a short walk everyday.
I myself take alot of vitamins, some of which include the B-complex.
Antioxidants, A, C, and E. Also a daily muti vitamin which includes
minerals and a calcium tablet every other day. Vitamins are not a
substitute for the nutrients we get from a proper well balanced diet.
Maybe it’s psychological. It just makes me feel better to take them.
All the best,
Shannon.AnonymousNovember 22, 2000 at 7:26 pmPost count: 93172
I don’t think your concern over this lack of knowledge should concern your doctor so. Gosh, it is YOUR body we’re talking about here. And all you want is some straight forward answers, right? I personally think it’s “odd” of the doctor, yes! Can you get a second opinion? If you can, I would do so. To not be willing to answer a patient’s questions BEFORE a procedure, is purely unprofessional in my opinion and I certainly would not proceed until they were addressed by him/her!
Keep us posted about this. We care.
NGDFAnonymousApril 8, 2002 at 9:54 pmPost count: 93172
I am a college student with Graves Disease. I am in a fraternity and we consume a lot of beer and alcohol. I also smoke cigarettes. Is this a problem? Is there a list of things that i should and shouldn’t do? Such as don’t drink, because it will cause your eyes to pop out, or smoke causes eyes to pop out? Basically i have a pretty minor case, and it is in remission right now. I am going off of tapozole this summer but want to make ABSOLUTELY sure that my eyes don’t go popping out of my head. So, if there is any helpful advice, to curb my behavior appropriately, it is EXTREMELY apprecaited!
ThanksAnonymousApril 8, 2002 at 10:31 pmPost count: 93172
CuriousG – On page 46 of The Thyroid Sourcebook by M. Sara Rosenthal, it states that Thyroid Eye Disease (TED) “almost always attacks smokers with Graves’ disease, while it is much less common (and some sources say rare) in non-smokers.”
Hope this answers your question. I would recommend The Thyroid Sourcebook for your study.AnonymousApril 9, 2002 at 6:53 amPost count: 93172
At the risk of sounding like your mother…albeit a mother with Graves’, here goes.
My opthamologist told me that IF I was a smoker, he could almost guarantee that I would suffer some form of TED (thyroid eye disease), which could cause the eyes to bulge. Of course there is no guarantee that this won’t happen anyway, but smoking GREATLY increases your risk of the eye involvement.
Second, alcohol. Well, as much fun as frat parties are, I’m sure it’s not doing your body and health any good. Cut down, at least! I think you probably know this, since your asking.
Good luck. I hope your health continues to improve.
- You must be logged in to reply to this topic.